I am 62 and 7 years post menopausal. About a week ago I had a sudden loss of blood - like a period and it was brown to begin with then bright red and lasted about 4 days in all. After this I was left with period like mild pains. I got an emergency doctors appointment where an examination showed nothing wrong with my vagina or cervix. In fact I had a smear test done Bout a year ago and also a colonoscopy so I am pretty sure those areas are OK. The doctor was concerned and has put me on a 2 week referral for a scan and possible biopsy. I feel certain I must have endometrial cancer. I asked him if the pessaries could have a part to play. They are vagifem and I take 25mg twice a week and have done so for about two weeks. My doctor recommended them as I complained of a sore and dry vagina. He said the pessaries did not have anything to do with the bleeding and possible problem I have. However when I did a search on the Internet I found that this dose of vagifem is no longer used in the USA. It also said I should have only used it for a short period and have regular pelvis examinations. None of theis has happened or me here in the UK. Can this have anything to do with what has happened and could it be cancer? I now have an appointment for the scan - less than a week after seeing the doctor. Does not seem good does it?
Hi;I don't know about all your questions.Iam post menopausal&have spotting on&off for a yr.Had;D&C and biopsy(No cancer) New;ultra sound showed fibriods(No big deal,Dr says).Iam;being watched and have new ultra s. in 6 months.It,isn't normal for you to bleed.HUGS
The Following User Says Thank You to abcwangfoo For This Useful Post: ces59 (01-16-2013)